HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Thyroid Disorders (http://www.healthboards.com/boards/thyroid-disorders/)
-   -   Levoxyl feelings (http://www.healthboards.com/boards/thyroid-disorders/204684-levoxyl-feelings.html)

suem 09-03-2004 11:15 AM

Levoxyl feelings
 
Im new. I have been stable on thyroid med for 14 years until the inactive ingredients in my levothyroid .05 was changed and I have been really sick.
I had a partial ********ctomy 12 years ago. I have a endo and GP.
I tried Synthroid and had a really big red rash on my neck. I am now on Levoxyl .025. I am needing to know if anyone else feels bad 1-2 hours after
taking their med. They will increase my dose in 2 weeks and I'm really worried
about tolerating it. I didnt really notice this uncomfortable feelings when I was on my levothyroid that the company changed the inactive ingredients.
with one of them being Calcium Phosphate. Seems strange. Lots of S/S.
This Levoxyl feels so much stronger?
I just found this board this am and this forum looks very supportive and compassionate. I will appreciate advice and feedback. Thank You Suem

JohnsBabe 09-03-2004 11:24 AM

Re: Levoxyl feelings
 
[b]Suem[/b]...I'm fairly new to Thyroid Disease and this forum myself, so I'm not qualified to answer your questions...but I wanted to welcome you to the Board, anyways! :wave:


All times are GMT -7. The time now is 09:30 AM.